# SDR CALA2024050201297

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 54,385 hours, 19,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV A EMERGENCY EXIT LIGHT INOP. LOCATED AT LOWER LEFT HAND CORNER. FOUND BATTERY CHARGER TO BE INOP, REMOVED AND REPLACED BATTERY CHARGER LOCATED UPPER MIDDLE LEFT CENTER OF FWD GALLEY, PER AMM 33-51-06-960-806. OPS CHECK NORMAL, OKAY FOR SERVICE. PARTS USED:  29-3351-3-0031,QTY :1  D717-02-030,QTY :1 IDT ITEM, INSPECTED EMERGENCY LIGHT OPERATION PER AMM 33-51-06. OPS CHECK NORMAL.
